# SDR CA090813015

- Difficulty date: August 12, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 14,423 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412037
- Condition: Burst
- Location: Hydraulic Sys
- Part time: 4,715 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PART OF INCIDENT REPORT SUBMITTED BY PILOT.  LINE WAS REPLACED AND ACFT GROUND RUN WITH NO FURTHER ACTION. "3 MINUTES AFTER TAKEOFF FROM AIRSTRIP, DURING CRUISE FLIGHT, AT APPROX 100KTS AND 500FT AGL THE HYD LIGHT ILLUMINATED WITH THE CORRESPONDING HORN.  REDUCED SPEED TO 60KTS WHILE CHECKING NR WHICH WAS NORMAL.  STARTED A TURN BACK TO THE AIRSTRIP WHILE TRANSMITTING A RADIO CALL TO OTHER ACFT IN THE AREA.  ABOUT TO TURN THE HYD SWITCH OFF WHEN ALL HYD ASSISTANCE WAS LOST.  CONTINUED TOWARD THE AIRSTRIP AND TURNED THE HYD OFF WHILE MAINTAINING A SLOW AND STEADY APPROACH TO MY LANDING SITE AT AIRSTRIP.  A SUCCESSFUL LANDING WAS MADE AND THE ACFT WAS SHUTDOWN. UPON EXITING THE ACFT, FOUND HYD FLUID ON THE OUTSIDE OF THE COWLINGS ALL THE WAY DOWN THE TAILBOOM AND TAILROTOR. AFTER OPENING THE PILOT SIDE TRANSMISSION COWL, FOUND ONE OF THE HYD LINES HAD BURST LEAKING OUT ALL OF THE FLUID.
